# SDR SWAA2022061409517

- Difficulty date: May 19, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Threshold Web
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD WEB CRACKED AT FASTENER HOLE. 8-81 / [01] RECEIVED; LOCATED AND DRILLED NEW THRESHOLD WEB AT FWD CARGO AS PER B737-700 SRM 51-40-05-0G-0. INSTALLATION WILL BE ACCOMPLISHED ON MOC TTG8Q004E9LR.;[02] VERIFIED STEP 1;[03] COMPLETE
